| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned in cartridge.Visual inspection found residue on lens and cartridge wing damaged.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -12.0/1.0/074 (sphere/cylinder/axis) implantable collamer lens tore while loading.There was no patient contact, no patient injury and a backup lens was implanted.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.